# SDR 96FDEA01560

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED INSP PER EA 1-7220-31514,  INSP OF FIRST STAGE BOOSTER VANES.  FOUND NUMEROUS LOOSE AND MISSING FASTENERS BOOSTER CASE CRACKED IN SEVERAL PLACES.  REMOVED AND REPLACED NR 2 ENGINE.  RII COMPLETED, ENG RUN, LEAK AND OPS CHECK GOOD.
